Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 92, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Oct 30, 2009, 4:25 AM CDT for Monroe County, Saint Clair County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2009, 4:25 AM CDT (09:25 UTC)
- Expired
- Oct 30, 2009, 10:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 7:24 AM CDT | HEAVY RAIN 2.3 | 1 Sw Maeystown, IL | RAINFALL SO FAR. RAIN CURRENTLY FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 727 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 300925
FFWLSX
ILC133-163-301530-
/O.NEW.KLSX.FF.W.0092.091030T0925Z-091030T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
425 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN SOUTHWEST ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 1030 AM CDT
* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ADDITIONAL
RAINFALL AMOUNTS OF AROUND ONE INCH ARE LIKELY THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVILLE...CAHOKIA...CASEYVILLE...CENTREVILLE...COLUMBIA...
DUPO...EAST ST. LOUIS...FAIRVIEW HEIGHTS...FREEBURG...LEBANON...
MASCOUTAH...MILLSTADT...OFALLON...SCOTT AFB...SHILOH...SWANSEA...
WASHINGTON PARK...WATERLOO...BROOKLYN...EAST CARONDELET...FAIRMONT
CITY...FOUNTAIN...MARISSA...NEW ATHENS...NEW DESIGN...SMITHTON AND
VALMEYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3822 9004 3814 9004 3809 9021 3815 9028
3821 9035 3829 9038 3837 9036 3844 9029
3855 9025 3861 9018 3866 9018 3866 8971
3822 8971
$$
TILLY1 follow-up statement
000
WGUS73 KLSX 301538
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CDT FRI OCT 30 2009
ILC133-163-301551-
/O.EXP.KLSX.FF.W.0092.000000T0000Z-091030T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE IL-ST. CLAIR IL-
1038 AM CDT FRI OCT 30 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT ST. CLAIR AND MONROE
COUNTIES HAS BEEN ALLOWED TO EXPIRE...
ALTHOUGH THE EXCESSIVE...FLASH FLOOD PRODUCING RAINS HAVE ENDED...
MORE RAIN WILL BE PUSHING INTO THE AREA THIS AFTERNOON. DUE TO THIS
ADDITIONAL RAIN...AND THE ALREADY SATURDATED GROUND AND HIGH WATER
LEVELS...A FLOOD WARNING HAS BEEN REISSUED FOR THESE AREAS.
LAT...LON 3822 9004 3814 9004 3809 9021 3815 9028
3821 9035 3829 9038 3837 9036 3844 9029
3855 9025 3861 9018 3866 9018 3866 8971
3822 8971
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 12:02 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Oct 30, 12:02 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 AM CDT FRI OCT 30 2009
.DISCUSSION...
/344 PM CDT THU OCT 29 2009/
RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.
FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.
OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.
FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.
AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.
MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.
EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.
BYRD
&&
.AVIATION...
/1154 PM CDT THU OCT 29 2009/
FOR THE 06Z TAFS...
PRIMARY CONCERN FOR THE REST OF THE NIGHT IS THE BAND OF HEAVY
RAIN MOVING THROUGH CENTRAL INTO EAST CENTRAL AND SOUTHEAST
MISSOURI...AND THE POTENTIAL FOR IFR CONDITIONS ASSOCIATED WITH
IT. THIS BAND WILL CONTINUE MOVING EAST FOR THE REST OF THE
NIGHT...CLEARING THE MISSISSIPPI RIVER AFTER 09Z...AND CONTINUING
INTO SOUTHWEST ILLINOIS. THINK MARGINAL CONDITIONS WILL PREVAIL ON
EITHER SIDE OF THE LINE...WITH INTERMITTENT IFR CIGS THROUGH
12-15Z. SHOULD SEE CIGS LIFT THROUGH THE DAY...WITH GUSTY
SOUTHWEST WINDS UP TO 30KTS AT TIMES.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 29, 6:00 PM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 600 PM CDT THU OCT 29 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR THE AREA UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AT 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Oct 30, 12:04 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1201 AM HEAVY RAIN 2 N FREDERICKTOWN 37.59N 90.30W
10/30/2009 M1.50 INCH MADISON MO TRAINED SPOTTER
STORM TOTAL. DITCHES AND LOW WATER CROSSING
BANKFUL....MOST ROADWAYS PASSSABLE..
&&
EVENT NUMBER LSX0900310
MILLERLocal storm report, Oct 30, 12:22 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1222 AM HEAVY RAIN UNION 38.45N 91.01W
10/30/2009 M2.00 INCH FRANKLIN MO EMERGENCY MNGR
STORM TOTAL. ROADWAYS OK. CREEKS JUST BELOW BANKFUL.
&&
EVENT NUMBER LSX0900311
MILLERLocal storm report, Oct 30, 1:06 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 AM FLASH FLOOD TIPTON 38.65N 92.78W
10/30/2009 MONITEAU MO EMERGENCY MNGR
HIGHWAY BB SOUTHEAST OF TIPTON... WATER OVER ROADWAY
ENGULFING A CAR. NO INJURIES.
&&
EVENT NUMBER LSX0900312
MILLERLocal storm report, Oct 30, 2:37 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0233 AM HEAVY RAIN UNION 38.45N 91.01W
10/30/2009 M2.70 INCH FRANKLIN MO EMERGENCY MNGR
IN THE PAST 15 MINUTES...0.50 INCHES.
&&
EVENT NUMBER LSX0900313
MILLERLocal storm report, Oct 30, 2:55 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 AM HEAVY RAIN ST. LOUIS 38.64N 90.24W
10/30/2009 M2.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
IN THE PAST 30 MINUTES 1.00 INCH OF RAINFALL.
&&
EVENT NUMBER LSX0900314
MILLERLocal storm report, Oct 30, 3:53 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0349 AM HEAVY RAIN ST. LOUIS 38.64N 90.24W
10/30/2009 M2.75 INCH ST. LOUIS CITY MO TRAINED SPOTTER
MAPLE BLVD IN WEBSTER HAS 8 INCHES OF WATER ON ROADWAY
CAUSING BASEMENT FLOODING. BRENTWOOD BLVD ALSO HAS 8
INCHES OF WATER COVERING THE ROADWAY NEAR THE
INTERSECTION OF BRENTWOOD BLVD...MARSHAL BLVD AND
KIRKIM.
&&
EVENT NUMBER LSX0900315
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 9:39 PM CDT | Flash Flood Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 9 hr |
| Oct 29, 9:54 PM CDT | River Flood Warning | LSX | Calhoun, Jersey | 33 days |
| Oct 30, 1:39 AM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 7 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 6 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Calhoun | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Calhoun | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Jersey | 13 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Madison | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Clair | 7 days |
| Oct 30, 2:48 AM CDT | River Flood Warning | LSX | Brown | 67 hr |
| Oct 30, 4:27 AM CDT | River Flood Warning | LSX | Adams | 6 days |
| Oct 30, 6:25 AM CDT | Areal Flood Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 12 hr |
| Oct 30, 7:02 AM CDT | Flash Flood Warning | LSX | Bond, Clinton, Madison | 6 hr |
| Oct 30, 7:34 AM CDT | Flash Flood Warning | LSX | Fayette, Marion, Montgomery | 5 hr |
| Oct 30, 8:06 AM CDT | River Flood Warning | LSX | Adams | 5 days |
| Oct 30, 8:58 AM CDT | Areal Flood Warning | LSX | Macoupin | 10 hr |
| Oct 30, 10:38 AM CDT | Areal Flood Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 9 hr |
| Oct 30, 11:44 AM CDT | River Flood Warning | LSX | Brown | 32 days |
| Oct 30, 12:12 PM CDT | River Flood Warning | LSX | Adams | 4 days |
| Oct 30, 1:04 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Montgomery | 9 hr |
| Oct 30, 6:42 PM CDT | Areal Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 18 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.